It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Chad E. Rogers on August 25, 2000 at 17:55:54:

In Reply to: changes in personality while taking ritilan posted by nathan on August 21, 2000 at 11:54:35:

I am not sure exactly how you feel, but maybe my story could be of some help.

I take ritalin myself, but before I was on it, I noticed that I too was "the life of the party." But there was a downside to this ; I was everyone's "buddy" but no one's real friend. That is, I had no real close friendships. Oh, sure, I was good for a laugh but not much else. Now that I am on medication, I have more close friends than acquanaintances.

You say you can only handle groups of three or four? I would stop and ask myself "what's wrong with that?" Ask around, and most people will tell you that close friendships are built in one to one interaction or small groups.

Also, it could be that your medication has made you more focused and aware of who you are. It could very well be that you don't care to be around people you have nothing in common with. What's wrong with that?

Follow Ups

All times are GMT -7. The time now is 02:00 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!